Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015 (2015), Article ID 386210, 10 pages
Research Article

Fuzzy -Fold Filters of Pseudoresiduated Lattices

1Department of Mathematics, University of Yaoundé I, P.O. Box 812, Yaoundé, Cameroon
2Department of Mathematics, University of Dschang, P.O. Box 67, Dschang, Cameroon

Received 6 May 2015; Revised 8 July 2015; Accepted 13 July 2015

Academic Editor: Kuei-Hu Chang

Copyright © 2015 Albert Kadji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Albert Kadji, Celestin Lele, and Marcel Tonga, “Fuzzy -Fold Filters of Pseudoresiduated Lattices,” International Journal of Mathematics and Mathematical Sciences, vol. 2015, Article ID 386210, 10 pages, 2015. doi:10.1155/2015/386210